MathSciNet Relay Station
MathSciNet bibliographic data
MR1684723 35J50 (35J20 35Q55 35Q60)
Jerrard, Robert L. Lower bounds for generalized Ginzburg-Landau functionals. SIAM J. Math. Anal. 30 (1999), no. 4, 721–746.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement